# SDR ASOA201000547

- Difficulty date: April 12, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,506 hours, 14,412 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

40 PERCENT FSH HFEL INDICATION NOTED APPROX 0.2" LONG IN FS 621.00 PRESSURE BULKHEAD AT RBL 18.00, WL 135.5. INDICATION MARKED ON ACFT.  FAILS NDT INSP AT THIS TIME.  REMOVED FIRE EXTINGUISHER CARGO DISCHARGE LINE & GUARD AMM 26-25-07-000-801 STEP 2A10 - 2A14. CRACK AT RBL 18.0 WL 135.5   COMPLIED WITH EC/TC REO 601R-53-61-1285 AND MET ALL THE RERQUIREMENTS OF REO 601R-53-61-1285 REV A AND BLINT BOLT PLT 214-5 (-6) IS INSTALLED IN LIEU OF SOLID RIVETS MS20470AD5 IN 11 LOCATIONS SHOWN IN SHEET 2 IAW REO 601R-53-61-3099 REV B THE SUB MEETS ALL REQUIREMENTS OF REO 601R-53-61-3099 REV B.  INSTALLED FIRE EXTINGUISHER DISCHARGE LINE IAW AMM 26-25-07-400-801 STEP 3A1 - 3A3.
